Asymptotic behavior of the solution of a difference problem of optimal control with a small step with a moving right trajectory end
Differencialʹnye uravneniâ, Tome 24 (1988) no. 8, pp. 1457-1459
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_8_a22,
author = {V. Ya. Glizer},
title = {Asymptotic behavior of the solution of a difference problem of optimal control with a small step with a moving right trajectory end},
journal = {Differencialʹnye uravneni\^a},
pages = {1457--1459},
year = {1988},
volume = {24},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_8_a22/}
}
TY - JOUR AU - V. Ya. Glizer TI - Asymptotic behavior of the solution of a difference problem of optimal control with a small step with a moving right trajectory end JO - Differencialʹnye uravneniâ PY - 1988 SP - 1457 EP - 1459 VL - 24 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_8_a22/ LA - ru ID - DE_1988_24_8_a22 ER -
%0 Journal Article %A V. Ya. Glizer %T Asymptotic behavior of the solution of a difference problem of optimal control with a small step with a moving right trajectory end %J Differencialʹnye uravneniâ %D 1988 %P 1457-1459 %V 24 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1988_24_8_a22/ %G ru %F DE_1988_24_8_a22
V. Ya. Glizer. Asymptotic behavior of the solution of a difference problem of optimal control with a small step with a moving right trajectory end. Differencialʹnye uravneniâ, Tome 24 (1988) no. 8, pp. 1457-1459. http://geodesic.mathdoc.fr/item/DE_1988_24_8_a22/